Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 159720, 7 pages
http://dx.doi.org/10.1155/2013/159720
Review Article

A Survey of Results on the Limit -Bernstein Operator

Department of Mathematics, Atilim University, Ankara 06836, Turkey

Received 18 October 2012; Revised 24 January 2013; Accepted 24 January 2013

Academic Editor: Vijay Gupta

Copyright © 2013 Sofiya Ostrovska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ch. A. Charalambides, “The q-Bernstein basis as a q-binomial distribution,” Journal of Statistical Planning and Inference, vol. 140, no. 8, pp. 2184–2190, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Ostrovska, “Positive linear operators generated by analytic functions,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 117, no. 4, pp. 485–493, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Zeiner, “Convergence properties of the q-deformed binomial distribution,” Applicable Analysis and Discrete Mathematics, vol. 4, no. 1, pp. 66–80, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. P. Sun and H. C. Fu, “The q-deformed boson realisation of the quantum group SU (n)q and its representations,” Journal of Physics A, vol. 22, no. 21, pp. L983–L986, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. C. Jing, “The q-deformed binomial distribution and its asymptotic behaviour,” Journal of Physics A, vol. 27, no. 2, pp. 493–499, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. Gupta and W. Heping, “The rate of convergence of q-Durrmeyer operators for 0<q<1,” Mathematical Methods in the Applied Sciences, vol. 31, no. 16, pp. 1946–1955, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. N. I. Mahmudov and P. Sabancıgil, “q-parametric Bleimann Butzer and Hahn operators,” Journal of Inequalities and Applications, vol. 2008, Article ID 816367, 15 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. I. Mahmudov and P. Sabancigil, “Voronovskaja type theorem for the Lupaş q-analogue of the Bernstein operators,” Mathematical Communications, vol. 17, no. 1, pp. 83–91, 2012. View at Google Scholar · View at MathSciNet
  9. S. Ostrovska, “On the Lupaş q-analogue of the Bernstein operator,” The Rocky Mountain Journal of Mathematics, vol. 36, no. 5, pp. 1615–1629, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Wang, “Properties of convergence for ω,q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1096–1108, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X.-M. Zeng, D. Lin, and L. Li, “A note on approximation properties of q-Durrmeyer operators,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 819–821, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Wang, “Korovkin-type theorem and application,” Journal of Approximation Theory, vol. 132, no. 2, pp. 258–264, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar · View at MathSciNet
  15. G. M. Phillips, Interpolation and Approximation by Polynomials, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, 14, Springer, New York, NY, USA, 2003. View at MathSciNet
  16. A. Il'inskii, “A probabilistic approach to q-polynomial coefficients, Euler and Stirling numbers. I,” Matematicheskaya Fizika, Analiz, Geometriya, vol. 11, no. 4, pp. 434–448, 2004. View at Google Scholar · View at MathSciNet
  17. T. Kim, “Some formulae for the q-Bernstein polynomials and q-deformed binomial distributions,” Journal of Computational Analysis and Applications, vol. 14, no. 5, pp. 917–933, 2012. View at Google Scholar · View at MathSciNet
  18. S. Ostrovska, “The first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007. View at Google Scholar · View at MathSciNet
  19. T. Kim, “Some identities on the q-integral representation of the product of several q-Bernstein-type polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 634675, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. Kim, J. Choi, and Y. H. Kim, “q-Bernstein polynomials associated with q-Stirling numbers and Carlitz's q-Bernoulli numbers,” Abstract and Applied Analysis, vol. 2010, Article ID 150975, 11 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T. Kim, “A note on q-Bernstein polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 1, pp. 73–82, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. T. Kim, J. Choi, and Y.-H. Kim, “On the k-dimensional generalization of q-Bernstein polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 2, pp. 199–207, 2011. View at Google Scholar · View at MathSciNet
  23. A. Il'inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  24. H. Wang, “Properties of convergence for the q-Meyer-König and Zeller operators,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1360–1373, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. T. Trif, “Meyer-König and Zeller operators based on the q-integers,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 29, no. 2, pp. 221–229, 2000. View at Google Scholar · View at MathSciNet
  26. N. I. Mahmudov, “Korovkin-type theorems and applications,” Central European Journal of Mathematics, vol. 7, no. 2, pp. 348–356, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. W. Feller, An Introduction to Probability Theory and Its Applications, John Wiley & Sons, New York, NY, USA, 2nd edition, 1968. View at MathSciNet
  28. V. S. Videnskii, “On some classes of q-parametric positive linear operators,” in Selected Topics in Complex Analysis, vol. 158 of Oper. Theory Adv. Appl., pp. 213–222, Birkhäuser, Basel, Switzerland, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  29. Z. Laiyi and L. Qiu, “The saturation theorems for the limit q-Bernstein operators,” Panamerican Mathematical Journal, vol. 19, no. 1, pp. 13–26, 2009. View at Google Scholar · View at MathSciNet
  30. N. I. Mahmudov, “Higher order limit q-Bernstein operators,” Mathematical Methods in the Applied Sciences, vol. 34, no. 13, pp. 1618–1626, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Ostrovska and H. Wang, “The convergence of q-Bernstein polynomials (0<q<1) and limit q-Bernstein operators in complex domains,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 4, pp. 1279–1291, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  32. S. Ostrovska, “On the image of the limit q-Bernstein operator,” Mathematical Methods in the Applied Sciences, vol. 32, no. 15, pp. 1964–1970, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  33. S. Ostrovska, “The functional-analytic properties of the limit q-Bernstein operator,” Journal of Function Spaces and Applications, vol. 2012, Article ID 280314, 8 pages, 2012. View at Publisher · View at Google Scholar
  34. S. Ostrovska, “q-Bernstein polynomials and their iterates,” Journal of Approximation Theory, vol. 123, no. 2, pp. 232–255, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. S. Ostrovska, “On the limit q-Bernstein operator,” Mathematica Balkanica, vol. 18, no. 1-2, pp. 165–172, 2004. View at Google Scholar · View at MathSciNet
  36. S. Ostrovska, “On the improvement of analytic properties under the limit q-Bernstein operator,” Journal of Approximation Theory, vol. 138, no. 1, pp. 37–53, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  37. S. Ostrovska, “On the properties of the limit q-Bernstein operator,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 2, pp. 160–179, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  38. S. Ostrovska, “Functions whose smoothness is not improved under the limit q-Bernstein operator,” Journal of Inequalities and Applications, vol. 297, 2012. View at Publisher · View at Google Scholar